© Thinkstock

Attend the 2017 NW Regional Conference! Members, in and out of the region, have agreed to “get connected,” offering their hands and talents to provide outstanding personal and professional opportunities that continue to make us “Leading Women Educators Impacting Education World Wide.”

The conference begins Wednesday, June 28, at 4:00 p.m. and ends Saturday, July 1, about 9:30 p.m. State organization leaders will arrive early for preconference training that begins on Monday, June 26, and other members will arrive in time for the tours that begin on Monday. (See tour information in this issue.)

“Something for everyone” includes the U.S. and Canadian Forums, three general meetings and three meal events, all with outstanding keynote speakers, including International President Carolyn Pittman and Executive Director Sandra Smith Bull.

The conference will have at least 40 breakout sessions and 12 Ten-Minute Takeaway sessions. You won’t want to miss Dick Termes, internationally recognized Spearfish artist, who will present two workshops about his new art form, the Termesphere. One of his Termespheres is on display at the hotel.

Music will abound!

Well-known South Dakota musical groups will perform. Kenny Putnam and Paul Larson will play for South Dakota Night and the Hegg Brothers with Hank Harris will play Thursday evening. DKG Nu Notes (ND) will draw smiles and laughter with their choreographed songs.

  • 209 total registrants
  • 30 days remaining until event

Hotel Reservations

Breakout Sessions

Call for Musicians

NW Musician Application 2017
(Microsoft Word Document)

Speakers

Tours

Artemis House to receive donations

Schedule at a Glance

Monday, June 26

1:00-5:15 p.m.
Pre-conference Tour

6:00 p.m.
Leadership Development Seminar Dinner for 2017-2019 State Org. Pres/Exec Sec

Tuesday, June 27

7:00 a.m.-6:00 p.m.
Registration

7:30 a.m.-6:45 p.m.
Pre-conference Tours

8:30-9:00 a.m.
Optional Tech Session for State Org. Pres/Exec Sec

9:00 a.m.-5:30 p.m.
Leadership Development Seminar for 2017-2019 State Org. Pres/Exec Sec
Includes lunch

6:00-8:00 p.m. What’s Working Dinner for State Org. Pres/Exec Sec

Wednesday, June 28

7:00 a.m.-6:30 p.m.
Registration

7:15-8:15 a.m.
Breakfast for State Org. Membership and Educational Excellence (EEC) Chairs

8:30-9:00 a.m.
Optional Tech Session for State Org. Pres/Exec Sec

8:30-11:30 a.m.
State Org. Webmaster Training

8:30 a.m.-3:30 p.m.
State Org. Membership and EEC Chairs Training Includes lunch

9:00 a.m.-3:30 p.m.
Leadership Development Seminar For 2017-2019 State Org. Pres/Exec Sec

11:30 a.m.-12:30 p.m.
Leadership Development Lunch for State Org. Pres/Exec Sec w/ Past International Presidents
Includes lunch

11:30 a.m.-12:30 p.m.
Lunch for State Org. Editors, Webmasters, Treasurers, EEC Chairs, Membership Chairs

12:30-3:30 p.m.
State Org. Treasurers Training and Editors Training

1:00-5:15 p.m.
Pre-conference Tour

5:15-6:00 p.m.
First Timers Orientation

6:00-6:30 p.m.
Meet and Greet

6:45-8:30 p.m.
First General Meeting

8:45-9:30 p.m.
South Dakota Night

9:30-10:30 p.m.
Reception and Networking

Thursday, June 29

6:45-7:15 a.m.
Connecting: Body Movement with Health

7:00 a.m.-6:00 p.m.
Registration

8:15-10:00 a.m.
Second General Meeting

10:15 a.m.-12:15 p.m.
Forums

12:20-2:00 p.m.
Luncheon

2:10-2:20 p.m.
10-Minute Takeaway 1

2:30-3:15 p.m.
Breakout Session 1

3:00-4:45 p.m.
Vendor Set Up

3:25-3:35 p.m.
10-Minute Takeaway 2

3:45-4:30 p.m.
Breakout Session 2

4:45-6:00 p.m.
Choir Rehearsal

4:45-7:00 p.m.
Marketplace Open

6:00-7:30 p.m.
State Org. Pictures

8:00-9:00 p.m.
NW Night

Friday, June 30

6:45-7:15 a.m.
Connecting: Body Movement with Health

7:00 a.m.-3:00 p.m.
Registration

8:15-10:00 a.m.
Brunch

10:10-10:20 a.m.
10-Minute Takeaway 3

10:30 a.m.-12 p.m.
State Org. and Group Pictures

10:30 a.m.-1:00 p.m.
2:00-7:00 p.m.
Marketplace Open

1:00-1:50 p.m.
Breakout Session 3

2:00-3:00 p.m.
Choir Rehearsal

3:45-11:30 p.m.
Friday Night on the Town

7:00-8:30 p.m.
Vendor Take Down

Saturday, July 1

6:45-7:15 a.m.
Connecting: Body Movement with Health

8:00-12:00 noon
Registration

8:40-10:30 a.m.
Third General Meeting

10:40-10:50 a.m.
10-Minute Takeaway 4

11:00-11:45 a.m.
Breakout Session 4

1:15-2:00 p.m.
Breakout Session 5

2:10-3:30 p.m.
Choir Rehearsal

6:00-6:30 p.m.
Reception – Cash Bar

6:30-9:00 p.m.
Banquet